MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM SPINE SYSTEM MINI CLEANING STYLET; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC EXPEDIUM SPINE SYSTEM MINI CLEANING STYLET; MISC ORTHO SURGICAL INSTR
Model Number 279726511
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during the post-delivery check of the instruments for permeability, it was found that the lower opening was small and it was not possible to insert the mini cleaning handlelet.Cleaning of the metal sleeve was not possible with the cleaning stylet.There was no surgical impact.There was no patient impact.This report involves one (1) expedium spine system mini cleaning stylet.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SPINE SYSTEM MINI CLEANING STYLET
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11893306
Report Number1526439-2021-01048
Device Sequence Number11083855
Product Code LXH
UDI-Device Identifier10705034301549
UDI-Public(01)10705034301549
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279726511
Device Catalogue Number279726511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS ALIGNMENT DEVICE